Redness on the back of my tri's

  1. Redness on the back of my tri's

    How do you suppose I got this? It's like a redness that won't go away and if I don't use lotion, the skin get's dry. Anyone have an guesses? I have seen this before on other people and wondered how they got it. Now i'm wondering myself.

  2. Once in a while I used to get red bumps/rashes on the back of my tri's. I could never figure out what it was, I even had my platoon medic check it out. I soon discovered that it was from preacher curls at the gym. I always sprayed the pad down and wiped it clean after I used it, but never before.

    Make sure you're not using something filthy from other people...

  3. could be eczema

  4. Quote Originally Posted by Rugger View Post
    could be eczema
    Also very true.... That would blow lol

  5. it's not to bad, just a slight redness. It doesn't itch ever and seems to have little bumps . not sure what it is. annoying as hell

  6. Post a pic. There can be so many different reasons and skin disorders are hard to say what they might be without eyes on. All in all it sounds like just a mild contact dermatitis. If it doesn't itch, burn, or bother you and lotion helps then stick with that. It could even be as simple as it being winter and the air is dryer.
    Strongest On The Market
    RECOVERBRO: Est. Post #3222


Similar Forum Threads

  1. Tan rather than redness - Help
    By corndog in forum Supplements
    Replies: 32
    Last Post: 11-18-2007, 11:56 PM
  2. Tan products to control redness
    By corndog in forum General Chat
    Replies: 1
    Last Post: 11-16-2007, 02:02 PM
  3. swelling, no redness?
    By scipio in forum Anabolics
    Replies: 3
    Last Post: 07-14-2006, 08:43 AM
  4. Redness/Pain in injection site
    By RoboGiblets in forum Anabolics
    Replies: 7
    Last Post: 06-11-2006, 12:36 PM
Log in
Log in